VNATA 2020 Schedule

VNATA Chats

VNATA Chats are 1-hour, moderator-led, peer-to-peer discussions held with 2-3 subject matter experts and attendees engaging in purposeful dialogue.  There will be multiple concurrent chats taking place during VNATA 2020.  VNATA Chats offer an opportunity to start conversations on topics that are important to you – but it doesn’t stop there.  The conversations will continue after each VNATA Chat in Gather, NATA’s online community.

VNATA Chat Topics (subject to change)

Advocating for Yourself and Your Team
AT Dads
AT Moms
ATSS Career Panel
Cultural Competence
Education – Navigating COVID-19
Emerging Settings – Navigating COVID-19 Outside of Sports
Entrepreneurship in AT
Future of Athletic Training
Future of telemedicine and impact on athletic training
ICSM – Navigating COVID-19

Int’l Athletic Trainers/Therapists
Learning from Legends/HOF
Legislative Issues
Mental Health – ATs
Mental Health – Patients
NPI
PRN – Navigating COVID-19
Safe Sports School Award
SSATC – Navigating COVID-19
Students – Navigating COVID-19
Transitional Employment

15 for Fitness/15 for Fun Breaks

We’ve taken breaks to a whole new level!

The 15 for Fitness Breaks, sponsored by Icy Hot, are 15-minute yoga sessions that take place each morning July 13-15.

Monday, July 13 10:15am-10:30am
Tuesday, July 14 10:45am-11:00am
Wednesday, July 15 10:00am-10:15am

You don’t want to miss the 15 for Fun Breaks. These exciting 15-minute breaks offer a variety of entertainment that’s sure to please.

Monday, July 13 3:45pm-4:00pm
Tuesday, July 14 2:15pm-2:30pm
Wednesday, July 15 2:45pm-3:00pm

Gather Lounge

Take a seat in the virtual Gather Lounge to chat with your peers during VNATA 2020. Open 24/7 from Monday, July 13 – Thursday, July 16.

VNATA Happy Hours

Hop on over to the virtual happy hour each evening July 13-15 to catch up with old friends or make new ones. Meet up with a pal from your district or simply drop in on a conversation already in progress.

You don’t want to miss the 15 for Fun Breaks. These exciting 15-minute breaks offer a variety of entertainment that’s sure to please.

Monday, July 13 5:00pm-6:00pm
Tuesday, July 14 4:45pm-5:45pm
Wednesday, July 15 5:15pm-6:15pm

Town Halls

Attend one or all of virtual town halls being hosted by the Ethnic Diversity Advisory Committee, LGBTQ+ Committee and the AT EducATionalist Community July 13-15.

Monday, July 13 5:00pm-7:00pm Ethnic Diversity Advisory Committee
Tuesday, July 14 4:45pm-6:45pm LGBTQ+ Committee
Wednesday, July 15 5:15pm-7:15pm AT EducATionalist Community

Have questions or concerns?

Please click here to view our FAQs or to contact us.